Soliton Solutions of Gursey Model with Bichromatic Force


Tosyali E., Aydogmus F.

3rd International Conference of Mathematical Sciences (ICMS), İstanbul, Turkey, 4 - 08 September 2019, vol.2183 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2183
  • Doi Number: 10.1063/1.5136210
  • City: İstanbul
  • Country: Turkey

Abstract

Gursey proposed a spinor field equation which is similar to Heisenberg's nonlinear generalization of Dirac's equation. This equation is the first nonlinear conformal invariant wave equation. In this paper, we investigate the soliton solutions in Gursey wave equation held in a tilted bichromatic force by constructing their Poincare sections in phase space depending on the system parameters.